# SDR CALA2013021400096

- Difficulty date: February 11, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 69,594 hours, 7,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 6141
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY LIGHT BATTERY, M33407 FOUND CAPACITY CHECK FAILED.  BATTERY PACK REPLACED IAW AMM 33-51-06 AND OPS CHECKED NORMAL IAW AMM 33-51-06.
